# SDR FDEA201503080738

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5328135800200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 221RF DAMAGED, PANEL RACK.  FABRICATED NEW FLOOR PANEL IAW DWG SRZ-25-005.  CLASSIFIED AS MAJOR CAT A  REPAIR.  RECEIVED FLOOR PANEL ON T15 1127345.
